Alert archive / Florida / Coastal Flood Statements in 2022
Coastal Flood Statement 2, NWS Miami, FL
NWS Miami, FL issued this coastal flood statement at May 13, 2022, 8:33 AM EDT for Broward County, Miami-Dade County, Palm Beach County, Florida. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- May 13, 2022, 8:33 AM EDT (12:33 UTC)
- Expired
- May 18, 2022, 12:00 PM EDT
- In force
- 5 days
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Miami-Dade County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 59 km from the middle of the area, began a volume at 12:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 0.6 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 346 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 934 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted.
833 WHUS42 KMFL 131233 CFWMFL Coastal Hazard Message National Weather Service Miami FL 833 AM EDT Fri May 13 2022 FLZ168-172-173-140800- /O.NEW.KMFL.CF.S.0002.220513T1233Z-220515T1200Z/ /O.CON.KMFL.RP.S.0020.000000T0000Z-220514T1200Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 833 AM EDT Fri May 13 2022 ...COASTAL FLOOD STATEMENT IN EFFECT THROUGH SUNDAY MORNING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SATURDAY MORNING... * WHAT...For the High Rip Current Risk, dangerous rip currents. For the Coastal Flood Statement, isolated minor coastal flooding. * WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- Dade Counties. * WHEN...For the High Rip Current Risk, through Saturday morning. For the Coastal Flood Statement, through Sunday morning. * IMPACTS...Some water on low lying roads and property. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ Hadi
13 follow-up statements
022 WHUS42 KMFL 140709 CFWMFL Coastal Hazard Message National Weather Service Miami FL 309 AM EDT Sat May 14 2022 FLZ172-173-141515- /O.EXT.KMFL.CF.S.0002.000000T0000Z-220517T0000Z/ /O.CON.KMFL.RP.S.0020.000000T0000Z-220514T1200Z/ Coastal Broward-Coastal Miami-Dade- 309 AM EDT Sat May 14 2022 ...COASTAL FLOOD STATEMENT NOW IN EFFECT THROUGH MONDAY EVENING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WHAT...For the High Rip Current Risk, dangerous rip currents. For the Coastal Flood Statement, isolated minor coastal flooding. * WHERE...Coastal Broward and Coastal Miami-Dade Counties. * WHEN...For the High Rip Current Risk, until 8 AM EDT this morning. For the Coastal Flood Statement, through Monday evening. * IMPACTS...Some water on low lying roads and property. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ168-141515- /O.EXT.KMFL.CF.S.0002.000000T0000Z-220517T0000Z/ /O.EXT.KMFL.RP.S.0020.000000T0000Z-220515T0000Z/ Coastal Palm Beach- 309 AM EDT Sat May 14 2022 ...COASTAL FLOOD STATEMENT NOW IN EFFECT THROUGH MONDAY EVENING... ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH THIS EVENING... * WHAT...For the High Rip Current Risk, dangerous rip currents. For the Coastal Flood Statement, isolated minor coastal flooding. * WHERE...Coastal Palm Beach County. * WHEN...For the High Rip Current Risk, through this evening. For the Coastal Flood Statement, through Monday evening. * IMPACTS...Some water on low lying roads and property. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
760 WHUS42 KMFL 141343 CFWMFL Coastal Hazard Message National Weather Service Miami FL 943 AM EDT Sat May 14 2022 FLZ168-150000- /O.CON.KMFL.CF.S.0002.000000T0000Z-220517T0000Z/ /O.CON.KMFL.RP.S.0020.000000T0000Z-220515T0000Z/ Coastal Palm Beach- 943 AM EDT Sat May 14 2022 ...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...For the High Rip Current Risk, dangerous rip currents. For the Coastal Flood Statement, isolated minor coastal flooding possible. * WHERE...Coastal Palm Beach County. * WHEN...For the High Rip Current Risk, through this evening. For the Coastal Flood Statement, through Monday evening. * IMPACTS...Some water on low lying roads and property. Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ172-173-150000- /O.CON.KMFL.CF.S.0002.000000T0000Z-220517T0000Z/ Coastal Broward-Coastal Miami-Dade- 943 AM EDT Sat May 14 2022 ...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...Isolated minor coastal flooding possible. * WHERE...Coastal Broward and Coastal Miami-Dade Counties. * WHEN...through Monday evening. * IMPACTS...Some water on low lying roads and property. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$ PS
266 WHUS42 KMFL 150059 CFWMFL Coastal Hazard Message National Weather Service Miami FL 859 PM EDT Sat May 14 2022 FLZ168-172-173-150900- /O.CON.KMFL.CF.S.0002.000000T0000Z-220517T0000Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 859 PM EDT Sat May 14 2022 ...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * WHAT...Isolated minor coastal flooding. * WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- Dade Counties. * WHEN...Through Monday evening. * IMPACTS...Some water on low lying roads and property. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
531 WHUS42 KMFL 150714 CFWMFL Coastal Hazard Message National Weather Service Miami FL 314 AM EDT Sun May 15 2022 FLZ168-172-173-151800- /O.EXT.KMFL.CF.S.0002.000000T0000Z-220518T0600Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 314 AM EDT Sun May 15 2022 ...COASTAL FLOOD STATEMENT NOW IN EFFECT THROUGH LATE TUESDAY NIGHT... * WHAT...Isolated minor coastal flooding. * WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- Dade Counties. * WHEN...Through late Tuesday night. * IMPACTS...Some water on low lying roads and property. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
949
WHUS42 KMFL 151746
CFWMFL
Coastal Hazard Message
National Weather Service Miami FL
146 PM EDT Sun May 15 2022
FLZ168-161200-
/O.CAN.KMFL.CF.S.0002.000000T0000Z-220518T0600Z/
/O.NEW.KMFL.CF.Y.0001.220515T1746Z-220518T1600Z/
Coastal Palm Beach-
146 PM EDT Sun May 15 2022
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EDT WEDNESDAY...
...COASTAL FLOOD STATEMENT IS CANCELLED...
* WHAT...Minor coastal flooding.
* WHERE...Coastal Palm Beach County.
* WHEN...Until noon EDT Wednesday.
* IMPACTS...Flooding of lots, parks, and roads with only
isolated road closures expected.
* ADDITIONAL DETAILS...Here are the next 3 high tide dates and times.
Date Time
May 15TH 8-9 PM EDT
May 16TH 8-9 AM EDT
MAY 16TH 9-10 PM EDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
$$
FLZ172-173-161200-
/O.EXT.KMFL.CF.S.0002.000000T0000Z-220518T1600Z/
Coastal Broward-Coastal Miami-Dade-
146 PM EDT Sun May 15 2022
...COASTAL FLOOD STATEMENT NOW IN EFFECT THROUGH WEDNESDAY
MORNING...
* WHAT...Isolated minor coastal flooding.
* WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami-
Dade Counties.
* WHEN...Through Wednesday morning.
* IMPACTS...Some water on low lying roads and property.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roadways.
&&
$$
Baxter370 WHUS42 KMFL 160707 CFWMFL Coastal Hazard Message National Weather Service Miami FL 307 AM EDT Mon May 16 2022 FLZ168-161800- /O.CON.KMFL.CF.Y.0001.000000T0000Z-220518T1600Z/ Coastal Palm Beach- 307 AM EDT Mon May 16 2022 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL NOON EDT WEDNESDAY... * WHAT...Minor coastal flooding. * WHERE...Coastal Palm Beach County. * WHEN...Until noon EDT Wednesday. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. && $$ FLZ172-173-161800- /O.CON.KMFL.CF.S.0002.000000T0000Z-220518T1600Z/ Coastal Broward-Coastal Miami-Dade- 307 AM EDT Mon May 16 2022 ...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... * WHAT...Isolated minor coastal flooding. * WHERE...Coastal Broward and Coastal Miami-Dade Counties. * WHEN...Through Wednesday morning. * IMPACTS...Some water on low lying roads and property. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
355 WHUS42 KMFL 161236 CFWMFL Coastal Hazard Message National Weather Service Miami FL 836 AM EDT Mon May 16 2022 FLZ168-170000- /O.CON.KMFL.CF.Y.0001.000000T0000Z-220518T1600Z/ Coastal Palm Beach- 836 AM EDT Mon May 16 2022 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL NOON EDT WEDNESDAY... * WHAT...Minor coastal flooding. * WHERE...Coastal Palm Beach County. * WHEN...Until noon EDT Wednesday. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. && $$ FLZ172-173-170000- /O.CON.KMFL.CF.S.0002.000000T0000Z-220518T1600Z/ Coastal Broward-Coastal Miami-Dade- 836 AM EDT Mon May 16 2022 ...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... * WHAT...Isolated minor coastal flooding. * WHERE...Coastal Broward and Coastal Miami-Dade Counties. * WHEN...Through Wednesday morning. * IMPACTS...Some water on low lying roads and property. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
995 WHUS42 KMFL 170109 CFWMFL Coastal Hazard Message National Weather Service Miami FL 909 PM EDT Mon May 16 2022 FLZ168-170915- /O.CON.KMFL.CF.Y.0001.000000T0000Z-220518T1600Z/ Coastal Palm Beach- 909 PM EDT Mon May 16 2022 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL NOON EDT WEDNESDAY... * WHAT...Minor coastal flooding. * WHERE...Coastal Palm Beach County. * WHEN...Until noon EDT Wednesday. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. && $$ FLZ172-173-170915- /O.CON.KMFL.CF.S.0002.000000T0000Z-220518T1600Z/ Coastal Broward-Coastal Miami-Dade- 909 PM EDT Mon May 16 2022 ...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... * WHAT...Isolated minor coastal flooding. * WHERE...Coastal Broward and Coastal Miami-Dade Counties. * WHEN...Through Wednesday morning. * IMPACTS...Some water on low lying roads and property. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
139 WHUS42 KMFL 170659 CFWMFL Coastal Hazard Message National Weather Service Miami FL 259 AM EDT Tue May 17 2022 FLZ168-171500- /O.CON.KMFL.CF.Y.0001.000000T0000Z-220518T1600Z/ Coastal Palm Beach- 259 AM EDT Tue May 17 2022 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL NOON EDT WEDNESDAY... * WHAT...Minor coastal flooding. * WHERE...Coastal Palm Beach County. * WHEN...Until noon EDT Wednesday. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. && $$ FLZ172-173-171500- /O.CON.KMFL.CF.S.0002.000000T0000Z-220518T1600Z/ Coastal Broward-Coastal Miami-Dade- 259 AM EDT Tue May 17 2022 ...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... * WHAT...Isolated minor coastal flooding. * WHERE...Coastal Broward and Coastal Miami-Dade Counties. * WHEN...Through Wednesday morning. * IMPACTS...Some water on low lying roads and property. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
814 WHUS42 KMFL 171153 CFWMFL Coastal Hazard Message National Weather Service Miami FL 753 AM EDT Tue May 17 2022 FLZ168-180000- /O.CON.KMFL.CF.Y.0001.000000T0000Z-220518T1600Z/ Coastal Palm Beach- 753 AM EDT Tue May 17 2022 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL NOON EDT WEDNESDAY... * WHAT...Minor coastal flooding. * WHERE...Coastal Palm Beach County. * WHEN...Until noon EDT Wednesday. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. && $$ FLZ172-173-180000- /O.CON.KMFL.CF.S.0002.000000T0000Z-220518T1600Z/ Coastal Broward-Coastal Miami-Dade- 753 AM EDT Tue May 17 2022 ...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... * WHAT...Isolated minor coastal flooding. * WHERE...Coastal Broward and Coastal Miami-Dade Counties. * WHEN...Through Wednesday morning. * IMPACTS...Some water on low lying roads and property. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
131 WHUS42 KMFL 180113 CFWMFL Coastal Hazard Message National Weather Service Miami FL 913 PM EDT Tue May 17 2022 FLZ168-180915- /O.CON.KMFL.CF.Y.0001.000000T0000Z-220518T1600Z/ Coastal Palm Beach- 913 PM EDT Tue May 17 2022 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL NOON EDT WEDNESDAY... * WHAT...Minor coastal flooding. * WHERE...Coastal Palm Beach County. * WHEN...Until noon EDT Wednesday. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. && $$ FLZ172-173-180915- /O.CON.KMFL.CF.S.0002.000000T0000Z-220518T1600Z/ Coastal Broward-Coastal Miami-Dade- 913 PM EDT Tue May 17 2022 ...COASTAL FLOOD STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... * WHAT...Isolated minor coastal flooding. * WHERE...Coastal Broward and Coastal Miami-Dade Counties. * WHEN...Through Wednesday morning. * IMPACTS...Some water on low lying roads and property. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
256 WHUS42 KMFL 180705 CFWMFL Coastal Hazard Message National Weather Service Miami FL 305 AM EDT Wed May 18 2022 FLZ168-181515- /O.CON.KMFL.CF.Y.0001.000000T0000Z-220518T1600Z/ Coastal Palm Beach- 305 AM EDT Wed May 18 2022 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WHAT...Minor coastal flooding. * WHERE...Coastal Palm Beach County. * WHEN...Until noon EDT today. * IMPACTS...Flooding of lots, parks, and roads with only isolated road closures expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. && $$ FLZ172-173-181515- /O.CON.KMFL.CF.S.0002.000000T0000Z-220518T1600Z/ Coastal Broward-Coastal Miami-Dade- 305 AM EDT Wed May 18 2022 ...COASTAL FLOOD STATEMENT REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WHAT...Isolated minor coastal flooding. * WHERE...Coastal Broward and Coastal Miami-Dade Counties. * WHEN...Until noon EDT today. * IMPACTS...Some water on low lying roads and property. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive through flooded roadways. && $$
952 WHUS42 KMFL 181542 CFWMFL Coastal Hazard Message National Weather Service Miami FL 1142 AM EDT Wed May 18 2022 FLZ168-181645- /O.EXP.KMFL.CF.Y.0001.000000T0000Z-220518T1600Z/ Coastal Palm Beach- 1142 AM EDT Wed May 18 2022 ...COASTAL FLOOD ADVISORY WILL EXPIRE AT NOON EDT TODAY... The treat of coastal flooding has ended. Therefore, the Coastal Flood Advisory will expire at Noon EDT today. $$ FLZ172-173-181645- /O.EXP.KMFL.CF.S.0002.000000T0000Z-220518T1600Z/ Coastal Broward-Coastal Miami-Dade- 1142 AM EDT Wed May 18 2022 ...COASTAL FLOOD STATEMENT WILL EXPIRE AT NOON EDT TODAY... The treat of coastal flooding has ended. Therefore, the Coastal Flood Statement will expire at Noon EDT today. $$ Baxter
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this coastal flood statement went out at May 13, 7:32 AM EDT, 1 hour 1 minute earlier.
Area forecast discussion, May 13, 7:32 AM EDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Miami FL
732 AM EDT Fri May 13 2022
.AVIATION(12Z TAFS)...
SHRA/TSRA possible once again this afternoon primarily across the
eastern and northern portions of South Florida. Bouts of sub-MVFR
are possible if a SHRA/TSRA directly impacts a terminal. Light and
variable winds this morning will become southeasterly across the
are later today with the exception of KAPF which should have the
passage of a Gulf Breeze around 18-20z. L/V winds will be possible
tonight after sunset.
&&
.PREV DISCUSSION... (Issued 330 AM EDT Fri May 13 2022)
SHORT TERM (Through Saturday)...
The upper low over the Southeast will begin moving northward today
as it starts to absorb back into the northern stream. At the
surface, a weak trough east of the Florida coast will move ashore
along the Southeast today into the evening.
Synoptic support from the upper low will assist the seabreeze in
generating convection across south Florida. However, this forcing
will be battling dry air arriving from the south. The best moisture
and forcing will be from Palm Beach and Hendry county northward and
so will the more robust convection. Elsewhere, scattered showers
and a rumble of thunder will be possible.
The southern stream will begin nosing into South Florida by
Saturday, providing some upper level support to go along with low-
level southerly moisture transport. Though there will be some
mid/upper dry air in place that could limit the coverage of
seabreeze convection.
We'll squeeze out one more afternoon of highs in the mid to upper
80s today, before we flirt with the 90s on Saturday.
LONG TERM (Saturday Night through Thursday)...
Broad troughing will continue through at least mid-week as the
southern stream continues to feed into the base of the northern
stream trough. Similar to Saturday, Sunday through Thursday will
feature low-level moisture transport and weak synoptic ascent
battling dry mid/upper levels. Scattered seabreeze storms are
expected each day, but coverage should be lower than is typical.
The bigger story in the extended period will be the heat. High
will climb into the 90s, possibly reaching the mid 90s by mid to
late week. Heat indices are likely to reach the upper 90s to near
100 degrees.
AVIATION(06Z TAFS)...
VFR conditions will prevail throughout the forecast period. Light
and variable winds overnight will increase out of the southeast
across all terminals by the middle of Friday morning. Scattered
showers and thunderstorms will develop once again on Friday
afternoon. Periods of MVFR or even IFR will be possible in and
around showers and thunderstorms. At KAPF, winds will shift to the
southwest as a Gulf breeze develops in the afternoon.
MARINE...
Once the northeasterly swell in the Atlantic completely subsides by
this evening, benign marine conditions are expected into next
week.
BEACHES...
With surf continuing to slowly subside, there will remain a high
risk for rip currents today. The threat for rips should subside
through the weekend.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 73 88 73 89 / 10 30 20 30
West Kendall 68 89 70 89 / 10 20 20 30
Opa-Locka 71 88 72 89 / 20 30 20 30
Homestead 70 87 71 87 / 10 20 20 30
Fort Lauderdale 73 86 73 87 / 20 30 20 30
N Ft Lauderdale 71 86 73 86 / 20 20 20 30
Pembroke Pines 71 88 72 89 / 20 30 20 30
West Palm Beach 69 85 71 87 / 20 20 20 30
Boca Raton 71 87 72 88 / 20 20 20 30
Naples 70 88 72 88 / 0 10 10 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Saturday morning for FLZ168-172-
173.
AM...None.
GM...None.
&&
Update/Aviation...Hadi
Visit us at weather.gov/miami
Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiamiHazardous weather outlook, May 13, 4:24 AM EDT, 4 hours 9 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 424 AM EDT Fri May 13 2022 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 140230- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 424 AM EDT Fri May 13 2022 ...HIGH RIP CURRENT RISK ALONG ATLANTIC BEACHES... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Rip currents: High risk for rip currents along the Atlantic beaches as surf slowly subsides. Thunderstorms: Scattered storms are expected today, the strongest storms could produce gusty winds and small hail. Especially across the Lake Region. Surf: While surf heights are subsiding, breakers around 3 to 5 feet will still be possible across the Palm Beaches today. Marine: Seas are subsiding, but Cautionary seas are still expected across Atlantic waters adjacent to Palm Beach county. Waterspouts: An isolated waterspout will be possible with showers and thunderstorms over all local waters today. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Scattered thunderstorms will be possible each afternoon. Afternoon highs will climb into the 90s next week, with heat indices nearing 100 degrees near mid week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 3:56 PM EDT | Special Weather Statement | MFL | Palm Beach | 64 min |
| May 13, 4:12 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 63 min |
| May 13, 4:42 PM EDT | Special Weather Statement | MFL | Martin | 33 min |
| May 13, 5:13 PM EDT | Special Weather Statement | MFL | Palm Beach | 47 min |
| May 13, 5:20 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 25 min |
| May 13, 5:30 PM EDT | Special Weather Statement | MFL | Glades | 45 min |
| May 13, 5:48 PM EDT | Special Weather Statement | MFL | Martin | 42 min |
| May 13, 6:15 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
| May 13, 6:18 PM EDT | Special Weather Statement | MFL | Hendry | 42 min |
| May 13, 6:37 PM EDT | Special Weather Statement | MFL | Palm Beach | 23 min |
| May 13, 6:59 PM EDT | Special Weather Statement | MFL | Palm Beach | 61 min |
Nearby
Coastal Flood Statements in Florida, 2022Every coastal flood statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.